# SDR 9904589963

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47171
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Ws 144
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, A .75 INCH CRACK WAS FOUND ON THE WINGS REAR SPAR WEB AT WS XRS144.  THE CRACK EMANATED FROM A FASTENER HOLE COMMON TO THE END FASTENER OF THE AUXILIARY SPAR LOWER ANGLE.  THE TRIM OUT WAS 1.25 WIDTH BY 2.5 LENGTH.  INSTALLED .080 STEEL DOUBLER WEB REPAIR PER EA 99-169163.
